# SDR AU990150

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010265
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE SEVERELY CHAFED ON UNION P/N  824-6D.  PIPE WALL WAS APPROXIMATELY 90 PERCENT WORN THROUGH.  FOUND DURING INSPECTION IAW AD/DHC8/47.
